Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 357, Number 9

All articles in this issue are freely accessible.

Harmonic calculus on fractals—A measure geometric approach II
M. Zähle.
Trans. Amer. Math. Soc. 357 (2005), 3407-3423
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2146630
Notes on limits of Sobolev spaces and the continuity of interpolation scales
Mario Milman.
Trans. Amer. Math. Soc. 357 (2005), 3425-3442
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2146631
Rhombic embeddings of planar quad-graphs
Richard Kenyon and Jean-Marc Schlenker.
Trans. Amer. Math. Soc. 357 (2005), 3443-3458
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2146632
How to obtain transience from bounded radial mean curvature
Steen Markvorsen and Vicente Palmer.
Trans. Amer. Math. Soc. 357 (2005), 3459-3479
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2146633
Cremer fixed points and small cycles
Lia Petracovici.
Trans. Amer. Math. Soc. 357 (2005), 3481-3491
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2146634
Fixed point index in symmetric products
José M. Salazar.
Trans. Amer. Math. Soc. 357 (2005), 3493-3508
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2146635
Tangent algebraic subvarieties of vector fields
Juan B. Sancho de Salas.
Trans. Amer. Math. Soc. 357 (2005), 3509-3523
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2146636
Clones from creatures
Martin Goldstern and Saharon Shelah.
Trans. Amer. Math. Soc. 357 (2005), 3525-3551
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2146637
Smooth projective varieties with extremal or next to extremal curvilinear secant subspaces
Sijong Kwak.
Trans. Amer. Math. Soc. 357 (2005), 3553-3566
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2146638
Homological and finiteness properties of picture groups
Daniel S. Farley.
Trans. Amer. Math. Soc. 357 (2005), 3567-3584
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2146639
Comparing Castelnuovo-Mumford regularity and extended degree: The borderline cases
Uwe Nagel.
Trans. Amer. Math. Soc. 357 (2005), 3585-3603
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2146640
Depth and cohomological connectivity in modular invariant theory
Peter Fleischmann, Gregor Kemper and R. James Shank.
Trans. Amer. Math. Soc. 357 (2005), 3605-3621
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2146641
Suspensions of crossed and quadratic complexes, co-H-structures and applications
Fernando Muro.
Trans. Amer. Math. Soc. 357 (2005), 3623-3653
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2146642
Asymptotic behaviour of arithmetically Cohen-Macaulay blow-ups
Huy Tài Hà and Ngô Viêt Trung.
Trans. Amer. Math. Soc. 357 (2005), 3655-3672
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2146643
Degeneration of linear systems through fat points on $K3$ surfaces
Cindy De Volder and Antonio Laface.
Trans. Amer. Math. Soc. 357 (2005), 3673-3682
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2146644
Asymptotic properties of convolution operators and limits of triangular arrays on locally compact groups
Yves Guivarc'h and Riddhi Shah.
Trans. Amer. Math. Soc. 357 (2005), 3683-3723
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2146645
Complex immersions in Kähler manifolds of positive holomorphic $k$-Ricci curvature
Fuquan Fang and Sérgio Mendonça.
Trans. Amer. Math. Soc. 357 (2005), 3725-3738
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2146646
Applications of the Wold decomposition to the study of row contractions associated with directed graphs
Elias Katsoulis and David W. Kribs.
Trans. Amer. Math. Soc. 357 (2005), 3739-3755
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2146647
Lagrangian tori in homotopy elliptic surfaces
Tolga Etgü, David McKinnon and B. Doug Park.
Trans. Amer. Math. Soc. 357 (2005), 3757-3774
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2146648
Renorming James tree space
Petr Hájek and Jan Rychtár.
Trans. Amer. Math. Soc. 357 (2005), 3775-3788
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2146649
Differentiation evens out zero spacings
David W. Farmer and Robert C. Rhoades.
Trans. Amer. Math. Soc. 357 (2005), 3789-3811
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2146650
On Ore’s conjecture and its developments
Ilaria Del Corso and Roberto Dvornicich.
Trans. Amer. Math. Soc. 357 (2005), 3813-3829
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2146651
American Mathematical Society